# SDR FDEA2019032760720

- Difficulty date: March 26, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N952FD
- Make and model: Boeing 757236
- Aircraft serial: 28666
- Aircraft time: 32,536 hours, 22,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 13534
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT MX WALKAROUND FOUND THE INTERIOR  EMERGENCY EXIT LIGHT ABOVE THE L1 DOOR INOP.   REPLACED BATTERY CHARGER CPN 3311913 AND BATTERY                                  CPN 3301128 IN POS M731, EMERGENCY LIGHT ABOVE L1                                 DOOR OPERATES NORMALLY PER B757 AMM 33-51-07
